# SDR GTIA202002034981

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 871 hours, 358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD MEGAPHONE VOLUME KNOBE MISSING-RAR FWD MEGAPHONE IAW AMM 25-65-51 OCKS GOOD
